# SDR L1GA200000308

- Difficulty date: February 8, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- Aircraft time: 78,332 hours, 72,642 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SIDE BRACE CORRODED 3 X 5 INCHES AND BOLT HOLE ELONGATED.
